MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 7; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 7; SCS IPG
Model Number 3667
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a loss of therapy due to their ipg becoming inoperable.As a result, surgical intervention was taken to replace the ipg.The issue has been addressed.
 
Additional Manufacturer Narrative
The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, and output signal integrity.All portions of ate testing passed.The reported observation of ¿ipg replaced due to eri¿ was not confirmed.Review of the implantable pulse generator (ipg) diagnostic logs showed at no time had the device declared an elective replacement indication (eri).It was also confirmed the lowest battery voltage logged in diagnostics was 2.954v.The eri voltage threshold is 2.7v +/- 30mv and below.The device exhibited normal characteristics during analysis.It has been concluded that this event is not reportable as analysis of the returned device revealed no anomalies.Review of the implantable pulse generator (ipg) diagnostic logs showed at no time had the device declared an elective replacement indication (eri).It was also confirmed the lowest battery voltage logged in diagnostics was 2.954v.The eri voltage threshold is 2.7v +/- 30mv and below.The device exhibited normal device characteristics during analysis.

Brand Name
PROCLAIM 7
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8641100
Report Number1627487-2019-06154
Device Sequence Number1831298
Product Code LGW
UDI-Device Identifier05415067023254
UDI-Public05415067023254
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2018
Device Model Number3667
Device Lot Number5536562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR